×

zbMATH — the first resource for mathematics

Techniques of constructions of variations of mixed Hodge structures. (English) Zbl 1423.14072
Summary: We give a way of constructing real variations of mixed Hodge structures over compact Kähler manifolds by using mixed Hodge structures on Sullivan’s 1-minimal models of certain differential graded algebras associated with real variations of Hodge structures.
MSC:
14D07 Variation of Hodge structures (algebro-geometric aspects)
58A14 Hodge theory in global analysis
53C55 Global differential geometry of Hermitian and Kählerian manifolds
55P62 Rational homotopy theory
55N25 Homology with local coefficients, equivariant cohomology
32S35 Mixed Hodge theory of singular varieties (complex-analytic aspects)
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] J. Carlson, S. Mller-Stach, and C. Peters. Period Mappings and Period Domains. Cambridge Studies in Advanced Mathematics, Vol. 85. Cambridge University Press, Cambridge (2003) · Zbl 1030.14004
[2] E. Cattani, A. Kaplan and W. Schmid. Degeneration of Hodge structures. Ann. Math, (2)123 (1986), 457-535 · Zbl 0617.14005
[3] Deligne, P, Théorie de Hodge. II, Inst. Hautes Études Sci. Publ. Math, 40, 5-57, (1971) · Zbl 0219.14007
[4] P. Deligne, P. Griffiths, J. Morgan, and D. Sullivan. Real homotopy theory of Kahler manifolds. Invent. Math., (3)29 (1975), 245-274 · Zbl 0312.55011
[5] P. Eyssidieux, L. Katzarkov, T. Pantev, and M. Ramachandran. Linear Shafarevich conjecture. Ann. Math.(2), (3)176 (2012), 1545-1581 · Zbl 1273.32015
[6] P. Eyssidieux and C. Simpson. Variations of mixed Hodge structure attached to the deformation theory of a complex variation of Hodge structures. J. Eur. Math. Soc. (JEMS), (6)13 (2011), 1769-1798 · Zbl 1246.14018
[7] Fulton, W., Harris, J.: Representation Theory, GTM, vol. 129. Springer, Berlin (1991) · Zbl 0744.22001
[8] Goldman, W.M.: Higgs Bundles and Geometric Structures on Surfaces, pp. 129-163. The Many Facets of Geometry. Oxford Univ. Press, Oxford (2010) · Zbl 1223.14037
[9] Goldman, WM; Millson, JJ, The deformation theory of representations of fundamental groups of compact Kähler manifolds, Inst. Hautes Études Sci. Publ. Math., 67, 43-96, (1988) · Zbl 0678.53059
[10] W.M. Goldman and J.J. Millson. The homotopy invariance of the Kuranishi space. Ill. J. Math. (2)34 (1990), 337-367 · Zbl 0707.32004
[11] P. Griffiths and J. Morgan. Rational Homotopy Theory and Differential Forms. Second edition. Progress in Mathematics, 16. Springer, New York (2013) · Zbl 1281.55002
[12] R.M. Hain. The de Rham homotopy theory of complex algebraic varieties. I. K-Theory (3)1 (1987), 271-324 · Zbl 0637.55006
[13] R.M. Hain. The Hodge de Rham theory of relative Malcev completion. Ann. Sci. Ecole Norm. Sup. (4), (1)31 (1998), 47-92 · Zbl 0911.14008
[14] R.M. Hain and S. Zucker. Unipotent variations of mixed Hodge structure. Invent. Math. (1)88 (1987), 83-124 · Zbl 0622.14007
[15] Hain, R.M., Zucker, S., Guide, A., to Unipotent Variations of Mixed Hodge Structure. Hodge Theory (Sant Cugat, : Lecture Notes in Mathematics, Vol. 1246. Springer, Berlin 1987, 92-106 (1985)
[16] N.J. Hitchin. The self-duality equations on a Riemann surface. Proc. Lond. Math. Soc. (3), (1)55 (1987), 59-126 · Zbl 0634.53045
[17] M. Manetti. Deformation theory via differential graded Lie algebras. Algebraic Geometry Seminars, 1998-1999 (Italian) (Pisa), 2148, Scuola Norm. Sup., Pisa (1999)
[18] Morgan, JW, The algebraic topology of smooth algebraic varieties, Inst. Hautes tudes Sci. Publ. Math., 48, 137-204, (1978) · Zbl 0401.14003
[19] Morgan, JW, Correction to “the algebraic topology of smooth algebraic varieties”, Inst. Hautes Études Sci. Publ. Math., 64, 185, (1986) · Zbl 0617.14013
[20] C.A.M. Peters and J.H.M. Steenbrink. Mixed Hodge Structures, Ergebnisse der Mathe- matik und ihrer Grenzgebiete, 3. Fogle, A Series of Modern Surveys in Mathematics, Vol. 52. Springer, Berlin (2008) · Zbl 1138.14002
[21] J.P. Pridham. Real non-abelian mixed Hodge structures for quasi-projective varieties: formality and splitting. Mem. Am. Math. Soc. (1150)243 (2016) · Zbl 1376.14014
[22] Reed, BE, Representations of solvable Lie algebras, Mich. Math. J., 16, 227-233, (1969) · Zbl 0204.36002
[23] Raghunathan, MS, On the first cohomology of discrete subgroups of semisimple Lie groups, Am. J. Math., 87, 103-139, (1965) · Zbl 0132.02102
[24] Schlessinger, M, Functors of Artin rings, Trans. Am. Math. Soc., 130, 208-222, (1968) · Zbl 0167.49503
[25] C. Simpson. Constructing variations of Hodge structure using Yang-Mills theory and applications to uniformization. J. Am. Math. Soc. (4)1 (1988), 867-918 · Zbl 0669.58008
[26] Sullivan, D, Infinitesimal computations in topology. inst. hautes \( \rm\acute{E}\)tudes sci, Publ. Math., 47, 269-331, (1978)
[27] Tauvel, P., Yu, R.W.T.: Lie Algebras and Algebraic Groups. Springer Monographs in Mathematics. Springer, Berlin (2005) · Zbl 1068.17001
[28] Watson, B, Manifold maps commuting with the Laplacian, J. Differ. Geom., 8, 85-94, (1973) · Zbl 0274.53040
[29] S. Zucker. Hodge theory with degenerating coefficients. \(L^{2}\) cohomology in the Poincaré metric. Ann. Math. (2), (3)109 (1979), 415-476 · Zbl 0446.14002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.